RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 86, Number 1, Pages 157–160 (Mi tmf5431)  

This article is cited in 8 scientific papers (total in 9 papers)

Contraction of quantum algebras and $q$ oscillators

P. P. Kulish


Abstract: Algebras of a $q$ oscillator and super $q$ oscillator are obtained by contraction of quantum algebras of rank one in the limit of infinite spin. Irreducible representations are constructed.

Full text: PDF file (412 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 86:1, 108–110

Bibliographic databases:

Received: 16.07.1990

Citation: P. P. Kulish, “Contraction of quantum algebras and $q$ oscillators”, TMF, 86:1 (1991), 157–160; Theoret. and Math. Phys., 86:1 (1991), 108–110

Citation in format AMSBIB
\Bibitem{Kul91}
\by P.~P.~Kulish
\paper Contraction of quantum algebras and $q$~oscillators
\jour TMF
\yr 1991
\vol 86
\issue 1
\pages 157--160
\mathnet{http://mi.mathnet.ru/tmf5431}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1106831}
\zmath{https://zbmath.org/?q=an:0735.17022}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 1
\pages 108--110
\crossref{https://doi.org/10.1007/BF01018504}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GC79000014}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5431
  • http://mi.mathnet.ru/eng/tmf/v86/i1/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. P. Kulish, “Quantum groups, $q$ oscillators, and covariant algebras”, Theoret. and Math. Phys., 94:2 (1993), 137–141  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. S. Vernov, M. N. Mnatsakanova, “Algebra of $q$-deformed commutators in an indefinite metric space”, Theoret. and Math. Phys., 113:3 (1997), 1497–1507  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. N. M. Bogolyubov, A. G. Izergin, A. L. Kitanin, A. G. Pronko, “The Probabilities of Survival and Hopping of States in the Phase Model on a Finite Lattice”, Proc. Steklov Inst. Math., 226 (1999), 29–41  mathnet  mathscinet  zmath
    4. Yu. S. Vernov, M. N. Mnatsakanova, “Regular Representations of the Generalized Heisenberg Algebra”, Theoret. and Math. Phys., 129:2 (2001), 1494–1500  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. M. V. Karasev, E. M. Novikova, “Nonlinear Commutation Relations: Representations by Point-Supported Operators”, Math. Notes, 72:1 (2002), 48–65  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. N. V. Tsilevich, “Quantum Inverse Scattering Method for the $q$-Boson Model and Symmetric Functions”, Funct. Anal. Appl., 40:3 (2006), 207–217  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. V. V. Borzov, “Generalized oscillator and its coherent states”, Theoret. and Math. Phys., 153:3 (2007), 1656–1670  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. “Osnovnye nauchnye trudy Petra Petrovicha Kulisha”, Voprosy kvantovoi teorii polya i statisticheskoi fiziki. 23, Zap. nauchn. sem. POMI, 433, POMI, SPb., 2015, 8–19  mathnet  mathscinet
    9. Kitanine N. Nepomechie R.I. Reshetikhin N., “Quantum Integrability and Quantum Groups: a Special Issue in Memory of Petr P Kulish”, J. Phys. A-Math. Theor., 51:11 (2018), 110201  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:395
    Full text:119
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020